BibTeX record journals/tc/WangLC89

download as .bib file

@article{DBLP:journals/tc/WangLC89,
  author    = {Yue{-}Li Wang and
               Richard C. T. Lee and
               Jyun{-}Sheng Chang},
  title     = {The Number of Intersections Between Two Rectangular Paths},
  journal   = {{IEEE} Trans. Computers},
  volume    = {38},
  number    = {11},
  pages     = {1564--1571},
  year      = {1989},
  url       = {http://dx.doi.org/10.1109/12.42126},
  doi       = {10.1109/12.42126},
  timestamp = {Tue, 22 Dec 2015 15:17:24 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tc/WangLC89},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}